Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Erectile dysfunction, taking penegra and atormac TG, history of high triglycerides, symptoms persist despite medication

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
age - 35 years, 5 ft 6 inches, 67 kgs.
Had triglyceride which is under control through medication, atormac TG.
Have been suffering from erectile dysfunction. Had excellent results having Penegra 50 over the last two years, as per my doctor's advice. Not having proper erection over the last 1 1/2 months using Penegra 50 mg or Zydalis 10 mg as per my doc's advice. Badly need help to restore my proper sex life with my wife, as the current situation is causing a lot frustration and depression.
Posted Sat, 5 May 2012 in Erectile Dysfunction
Answered by Dr. Rajiv goel 6 hours later
Thanks for the query.

The requirement of PDE( phosphodiesterase ) 5 inhibitors can increase or decrease at different times of life.

You can increase the dose of Penegra of 100 mg and follow all the previous precautions while taking Penegra.

In the meantime, if you are smoker i strongly suggest you to give it up.

I hope i have answered your query.I will be available for further query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor